Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve had problems with high cholesterol for years, but it wasn’t causing me any major issues until recently when I had to be hospitalized because one of my arteries was almost completely clogged. I’m waiting for the stent placement surgery and in the meantime I was given two medications that are supposed to lower my cholesterol: Zocor and Zetia.

Ever since I started taking them I feel more tired than usual and the nurse said taht is relatively common side effect from Zocor, but I’m not really sure what is the difference between Zocor and Zetia and do i need both of them to lower my cholesterol?

Loading...

Hi,

Zocor and Zetia are medications that are prescribed together often - they both lower your cholesterol, but Zetia is not a statin medication and is much less effective than statins, while Zocor or simvastatin is a statin medication.

Chances are far bigger that Zocor is causing you to feel tired, because that is a very common side effect of almost all statin medications, but especially Zocor. Since you're scheduled for stent placement the doctors need to lower your cholesterol so that your arteries don't get 're-clogged' after the stent placement.

Reply

Loading...